# SDR USAA2012111200007

- Difficulty date: October 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON OUTER FORWARD CHORD OUTBOARD FLANGE OF BS 1809.5 BULKHEAD AT S12R.  REPLACED OUTER FORWARD CHORD OF BS 1809.5 BULKHEAD AT S12R IAW EA 130974 EO 5305T227 PART 5.
